# SDR SIMA20120228001

- Difficulty date: February 28, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,921 hours, 27,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2898 FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.  PERFORMED PERMAMENT REPAIR ON PASSENGER DOOR LOWER AFT CORNER IAW AEA EO EM-5200-257 PART C.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
